# SDR CA010831005

- Difficulty date: August 15, 2001
- Submitted: September 17, 2001
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 17,708 hours
- Engine: Pwa PT6T3
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Condition: Damaged
- Location: Main Rotor
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON RAMP AFTER M/R HEAD CHANGE MASTER CAUTION LIGHT ACTIVATED&ENGINE CHIP LIGHT ACTIVATED. ENGINEER FOUND ON REAR CHIP DETECTOR FOR ENGINE MINOR FUZZ. ENGINER CLEANED CHIP DETECTOR & REINSTALLED ENGINEER INSPECTED FILTERS & FOUND NO DISCREPANCY. A/C GROUND RUN&NO CHIP LIGHTS OCCURRED. AFTER TRACK & BALANCE. COUPLE HRS LATER ANOTHER ENGINE CHIP LIGHT. TIME MASSIVE AMOUNTS OF METAL. A/C SHUTDOWN. METAL GENERATION MAYBE COMING FROM NR 2 POWER SECTION OR COMBINING GEARBOX. ONCE POWER SECTION REMVD BEARING CAGE OF NR 5 DUPLEX BEARING IN TRANSITION AREA OF POWER SECTION&COMBINING GEARBOX. COMBINING GEARBOX REPLACED. TSO OF COMBINING GEARBOX 2126 HRS.
